# SDR JJBA2021090171071

- Difficulty date: July 21, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 66 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED IN CARGO BAY ON FR66 BETWEEN STGR 6-7L. REMOVED AND REPLACED SHEAR CLIP IN CARGO BAY FR66 BETWEEN STGR 6-7L.
